Sprungmarken

Servicenavigation

TU
          Dortmund

Hauptnavigation


Bereichsnavigation

JProf. Dr. Jan Nagel

JProf. Dr. Jan Nagel
Raum M 628
Telefon (0231) 755-5935
(0231) 755-3062 (Sekretariat)
Telefax (0231) 755-3064
E-mail


Research Interests

  • Random Walks in random environments
  • Random matrices
  • Random graphs

Lehrveranstaltungen Wintersemester 2020/21

Lehrveranstaltungen Sommersemester 2020


Publications & Preprints

  • The speed of random walk on Galton-Watson trees with vanishing conductances
    arXiv:2011.10519 [math.PR]
    T. Glatzel and J. Nagel

  • Sum rules via large deviations: extension to polynomial potentials and the multi-cut regime
    arXiv:2004.13566 [math.PR]
    F. Gamboa, J. Nagel and A. Rouault

  • Moderate deviations for spectral measures of random matrix ensembles
    arXiv:1308.5516 [math.PR]
    J. Nagel

  • Random walk on barely supercritical branching random walk
    Probability Theory and Related Fields, Vol. 177, 1-53 (2020)
    R. van der Hofstad, T. Hulshof and J. Nagel

  • A functional CLT for partial traces of random matrices
    Journal of Theoretical Probability, DOI: 10.1007/s10959-019-00982-1 (2020)
    J. Nagel

  • Modeling of viscoelastic structures with random material properties using time-separated stochastic mechanics
    International Journal for Numerical Methods in Engineering, Vol. 121 (2), 308-333 (2020)
    P. Junker and J. Nagel

  • Sum rules and large deviations for spectral matrix measures in the Jacobi ensemble
    Random Matrices: Theory and Applications, DOI: 10.1142/S2010326321500088 (2019)
    F. Gamboa, J. Nagel and A. Rouault

  • A relaxation approach to modeling the stochastic behavior of elastic materials
    European Journal of Mechanics-A/Solids, Vol. 73, 192-203 (2019)
    P. Junker and J. Nagel

  • Sum rules and large deviations for spectral matrix measures
    Bernoulli, Vol. 25 (1), 712-741 (2019)
    F. Gamboa, J. Nagel and A. Rouault

  • The speed of biased random walk among random conductances
    Annales de l'Institut Henri Poincaré: Probabilités et Statistiques, Vol. 55 (2), 862-881 (2019)
    N. Berger, N. Gantert and J. Nagel

  • An analytical approach to modeling the stochastic behavior of visco-elastic materials
    Journal of Applied Mathematics and Mechanics, DOI: 10.1002/zamm.201700257 (2018)
    P. Junker and J. Nagel

  • Einstein relation and steady states for the random conductance model
    Annals of Probability, Vol. 45 (4), 2533-2567 (2017)
    N. Gantert, X. Guo and J. Nagel

  • Sum rules and large deviations for spectral measures on the unit circle
    Random Matrices: Theory and Applications, DOI: 10.1142/S2010326317500058 (2017)
    F. Gamboa, J. Nagel and A. Rouault

  • Sum rules via large deviations
    Journal of Functional Analysis, Vol. 270 (2), 509-559 (2016)
    F. Gamboa, J. Nagel and A. Rouault

  • Nonstandard limit theorems and large deviations for the Jacobi beta ensemble
    Random Matrices: Theory and Applications, DOI: 10.1142/S2010326314500129 (2014)
    J. Nagel

  • Distributions on matrix moment spaces
    Journal of Multivariate Analysis, Vol. 131, 17-31 (2014)
    H. Dette, M. Guhlich and J. Nagel

  • Reconstructing the environment seen by a RWRE
    Electronic Communications in Probability, Vol. 19 (27), 1-9 (2014)
    N. Gantert and J. Nagel

  • Distributions on unbounded moment spaces and random moment sequences
    Annals of Probability, Vol. 40, 2690-2704 (2012)
    H. Dette and J. Nagel

  • Large deviations for random matricial moment problems
    Journal of Multivariate Analysis, Vol. 106, 17-35 (2012)
    F. Gamboa, J. Nagel, A. Rouault and J. Wagener

  • Matrix measures, random moments and Gaussian ensembles
    Journal of Theoretical probability, DOI: 10.1007/s10959-011-0370-7 (2011)
    H. Dette and J. Nagel

  • Random block matrices generalizing the classical Jacobi and Laguerre ensemble
    Journal of Multivariate Analysis, Vol. 101, 1884-1897 (2010)
    H. Dette, M. Guhlich and J. Nagel

  • Some asymptotic properties of the spectrum of the Jacobi ensemble
    SIAM Journal on Mathematical Analysis, Vol. 41, 1491-1507 (2009)
    H. Dette and J. Nagel